Advertisement

Halbexakte Homotopiefunktoren

  • Authors
  • Albrecht Dold

Part of the Lecture Notes in Mathematics book series (LNM, volume 12)

Table of contents

  1. Front Matter
    Pages I-II
  2. Albrecht Dold
    Pages 1-3
  3. Albrecht Dold
    Pages 4-12
  4. Albrecht Dold
    Pages 13-19
  5. Albrecht Dold
    Pages 29-35
  6. Albrecht Dold
    Pages 36-46
  7. Albrecht Dold
    Pages 47-53
  8. Albrecht Dold
    Pages 54-56
  9. Albrecht Dold
    Pages 69-74
  10. Albrecht Dold
    Pages 86-93
  11. Albrecht Dold
    Pages 94-104
  12. Albrecht Dold
    Pages 105-113
  13. Albrecht Dold
    Pages 122-131
  14. Albrecht Dold
    Pages 132-139
  15. Back Matter
    Pages 140-157

About this book

Keywords

Funktor Homotopie Invariante Monoid Spiele Struktur Topologie

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0084856
  • Copyright Information Springer-Verlag Berlin Heidelberg 1966
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-03595-4
  • Online ISBN 978-3-540-37166-3
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site